# SDR FDEA202210182592

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 44,638 hours, 24,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2911503000000
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BLUE RESERVOIR LOW. TURNED OFF PUMP.  COMPLIED WITH QRH.  EMERGENCY DECLARED.  REMOVED OVAL LT AND RT PYLON PANEL NR 1 ENG.  FOUND CASE DRAIN LINE CRACKED OR HAS A HOLE.  WILL HAVE TO REMOVE TOP PYLON PANEL & REMOVE INTERCOOLER TO GAIN ACCESS.   INSTALLED NR 1 ENGINE HYD LINE TO CASE DRAIN 2 IAW AMM 29-12-69-04-01.  REINSTALLED PRECOOLER WITH DUCT, LEAK CHECKED GOOD IAW AMM 36-11-15-04-01. . RAN ENG AT IDLE FOR 5 MIN IAW JRH CH 5.  ALL CHECKS NORMAL.
